Can Wellbutrin make you angry?

Can Wellbutrin make you angry?

Bupropion may produce agitation, irritability, or other aberrant behaviors in certain people. It may also lead to suicidal thoughts and impulses in certain people, as well as an increase in depression. These effects are more likely to occur if you are already depressed or otherwise vulnerable.

Bupropion can cause anxiety, panic attacks, and nervousness. It also may cause increased levels of anger, hostility, and irritability in some people. If you have a history of these types of emotions then they are more likely to be affected by Wellbutrin.

If you are taking Wellbutrin and experience any form of anxiety (such as panic attacks), it is important that you do not stop taking the medication without first talking with your doctor. There are different types of medications available to treat anxiety disorders and stopping treatment too soon will only allow the symptoms to return. Your doctor may want you to take a lower dose for a while or switch to another type of drug before discontinuing treatment altogether.

People who suffer from bipolar disorder or major depression are at a greater risk for developing problems with anger control if they take Wellbutrin. Wellbutrin increases the amount of dopamine in the brain and this may lead to feelings of euphoria in those who take it.

Can Wellbutrin be fatal?

Bupropion is a one-of-a-kind monocyclic antidepressant that has been linked to seizures in both high therapeutic dosages and acute overdoses. Death through ingestion, on the other hand, is extremely rare. The largest study done on this topic found that there were no deaths reported during the monitoring of more than 13,000 patients taking bupropion for depression. However, since most people taking bupropion are not monitored by doctors, this number may underrepresent the true risk of death associated with this medication.

People who take bupropion may be at increased risk for suicidal thoughts and behaviors. If you experience symptoms such as these, contact your doctor immediately: feeling anxious or depressed, having problems sleeping or eating, thinking about killing yourself or attempting suicide.

Wellbutrin is a prescription drug used to treat major depressive disorder (MDD), anxiety disorders, and binge eating disorder (BED). It is also used to reduce the frequency of migraine headaches. Like many other antidepressants, wellbutrin can cause side effects including irritability, insomnia, anxiety, diarrhea, nausea, vomiting, constipation, rash, or changes in appetite. In some cases, these effects may lead someone to stop taking the medication or request a change in dose. If you experience any of these symptoms while taking wellbutrin, contact your doctor immediately.

What happens if you take 900 mg of Wellbutrin?

Clinical symptoms of a bupropion overdose are found largely in the neurological, cardiovascular, and gastrointestinal systems. Tremors, disorientation, agitation, hallucinations, comas, and seizures are all possible neurological consequences. Heart problems such as bradycardia (slow heart rate) may also occur. Severe gastrointestinal effects include nausea, vomiting, diarrhea, and severe dehydration. The risk of these complications increases if you take more than the recommended dose or if you take it for longer than suggested.

Can Wellbutrin be stopped abruptly?

If you stop taking bupropion suddenly without first consulting with your doctor, you may develop antidepressant discontinuation syndrome. Antidepressant discontinuation syndrome is a typical complication that occurs when patients discontinue using antidepressants. The syndrome can lead to symptoms such as anxiety, irritability, insomnia, tremors, hunger, sweating, diarrhea, fatigue, muscle pain, and suicidal thoughts.

Patients who stop taking Wellbutrin suddenly may experience mood changes or feel agitated. Patients should call their doctor if they experience any problems after stopping medication abruptly. Your doctor may need to adjust your dose or switch you to another antidepressant before you can be withdrawn from Wellbutrin.

About Article Author

Kenneth Rushing

Kenneth Rushing is an expert on psychology, self-help, and personal development. He has many years of experience in these fields, and he knows all there is to know about how the mind works, how to use it to our advantage, and how to maintain mental health when the time comes to do either of the first two things. Kenneth enjoys writing about these topics because they are of great importance to people's lives, and he feels it is his responsibility to provide them with help when they need it most.

Related posts